Couldn't find what you looking for?

TRY OUR SEARCH!

i joined this forum because i am needing advice as to whether or not i should get back on zoloft.
i was on 100mg for 7 years and quit cold turkey this past february. since then, i have gone through horrible withdrawal, and rage.
the rage has finally stopped, however i feel exhausted all of the time, and have no interest in anything. all i want to do is sleep everyday. i find it hard to even make conversations with people i used to be able to talk to. also, i am losing all of my friends one by one. everyone says i am different now off my medicine, and that i should get back on it. i don't know what to do because i haven't felt this low since before i even started medicine.

Loading...

Hi Clover,
I was reading your post and thought I would post back. You had mentioned taking zoloft 100 mg for 7 years. You said you had stopped cold turkey in february of this past year? Well, understandbly, when you decide to go off the med, and you have spoken with you doctor, it is the very BEST to never just take yourself off cold turkey. Your doctor should ABSOLUTELY know first and foremost...because a weaning process is important. I work in pharmacy, and have observed the doctors "weaning" the patient off the medicine by slowly lowering the dosage. This is thought to allow the brain to get used to not having the med in the system anymore....as these meds are helping in somewhat still unknown areas of the brain.

I will be honest, it irritated me to read that your friends are being the way they are toward you. I would make
absolutely sure that you doctor is aware that you are off this med.. perhaps you talk with a therapist regarding the agression that you are experiencing. There are alot of common side effects to being taken off these meds, but with time and close observation, they pass... but you should make sure that your doc absolutely knows. Hang in there and realize that not all people will react the way you explain some of your friends are.


Blessings,
Hizgrace
Reply

Loading...